Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Contraceptive fixed. Bleeding twice every month. Prescribed cycloreg. Bleeding still persist. Solution?

hi mam actually i had taken precaution contraceptive fixed in month of december 2012 and every 5 is my period date ,but every 5th 20 th of every month bleeding starts, and again in this month same problem arised so i had consulted to doctor and she had given cycloreg tablet for 15 days so tat my date should be in between 5 to 8 but taking this tablet again there is bleeding frm 26 till date and she told me not to miss this tablet but i didnt missed but still there is bleeding . so pls suggest me mam know wat should i
Asked On : Mon, 4 Mar 2013
Answers:  2 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The bleeding that you are having even after taking cycloreg tablet is likely to be related to a hormonal imbalance. A high dose progesterone is usually in combination with hemostatic agents to stop the bleeding.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 13 Aug 2013
I find this answer helpful
General & Family Physician Dr. Vidya KR's  Response
Hi, Thanks for using HCM.

You can continue those medication for few more months to get results. If your problem continues you can get ultrasound done to check for endometrial thickness and D&C done for endometrial study.
Get Thyroid profile test done, T3, T4, TSH tests.
Take nutritious food to compensate for your blood loss.
Hope I answered your question. Consult your doctor for further examination and management.
Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Vidya
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor